MathSciNet Relay Station
MathSciNet bibliographic data
MR1321641 58F23 (30D05)
Douady, Adrien Prolongement de mouvements holomorphes (d'après Słodkowski et autres). (French) [Extension of holomorphic motions (after Słodkowski and others)] Séminaire Bourbaki, Vol. 1993/94. Astérisque No. 227 (1995), Exp. No. 775, 3, 7–20.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement